MathSciNet Relay Station
MathSciNet bibliographic data
MR792381 58F22 (58C27)
Cafagna, Vittorio; Donati, Flavio Un résultat global de multiplicité pour un problème différentiel non linéaire du premier ordre. (French) [A global multiplicity result for a first-order nonlinear differential problem] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 15, 523–526.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement